A splitting theorem for manifolds of almost nonnegative Ricci curvature

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Cheeger and Gromoll proved that a closed Riemannian manifold of nonnegative Ricci curvature is, up to a finite cover, diffeomorphic to a direct product of a simply connected manifold and a torus. In this paper, we extend this theorem to manifolds of almost nonnegative Ricci curvature.

Original languageEnglish (US)
Pages (from-to)373-385
Number of pages13
JournalAnnals of Global Analysis and Geometry
Volume11
Issue number4
DOIs
StatePublished - Nov 1 1993

Keywords

  • MSC 1991: 53C20
  • Manifolds of almost nonnegative Ricci curvature
  • splitting

ASJC Scopus subject areas

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A splitting theorem for manifolds of almost nonnegative Ricci curvature'. Together they form a unique fingerprint.

  • Cite this